# SDR AALA202411142431

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 43,319 hours, 18,335 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR EXTREMELY DIFFICULT TO OPEN FROM OUTSIDE (WITH SYSTEM OFF). APPLIED LUBRICANT TO FLIGHT DECK DOOR LATCH. DOOR WORKS PROPERLY NOW, AND OPERTIONAL CHECKK GOOD. PER AMM 52-51-00.
